# SDR AALA980523

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY LIGHT FOR TAIL CONE RELEASE HANDLE WAS INOPERATIVE.  REPLACE SPLICES FOR LIGHT ON TAIL CONE RELEASE HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
